# SDR QXEA0200582

- Difficulty date: March 23, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 9,920 hours, 13,975 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - GOUGE IN CARGO DOOR SKIN 15 INCHES FROM FORWARD END AND 5.75 INCHES FROM TOP OF DOOR.  REPAIRED IAW DHC-8 SRM 51-20-11, SRM 51-20-16 AND SRM 51-20-36.
